# SDR 2000UALA00289

- Difficulty date: May 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Aircraft time: 59,014 hours, 33,848 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  *S/D*  REPLACED BATTERY PACK AND BATTERY.
